# SDR SWAA2016061652946

- Difficulty date: May 28, 2016
- Submitted: June 16, 2016
- Operation: Air carrier
- Aircraft: N474WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33861
- Aircraft time: 42,421 hours, 24,769 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: 6550821
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO BAY LOWER SUPPORT ANGLE CORRODED AT BS 500D, BETWEEN STR 25L TO STR 25R.  R & R ANGLE IAW SRM.
